# SDR CALA2009051400249

- Difficulty date: May 10, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 32,796 hours, 11,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0739 CABIN STA 400 BETWEEN S8L AND S9L PSU RAIL SUPPORT BRACKET TO FRAME, CRACKED.  REPAIRED CABIN FRAME AT STA 400 BETWEEN S8L ANDS9L REF ECRA 5310-04946.  SEE L/P 9883425 FOR GENERATION OF DIP (CONTROL 93982).
